# SDR AALA20131208008

- Difficulty date: December 8, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 51,165 hours, 6,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT RT NR 4 DOOR INOPERATIVE.  REPLACED EMERGENCY POWER SUPPLY ASSEMBLY AT RT NR 4 DOOR UPPER FORWARD.  OPERATIONS CHECKED NORMAL.
